Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 54, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 23, 2019, 3:01 AM CDT for Harper County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2019, 3:01 AM CDT (08:01 UTC)
- Expired
- Jun 23, 2019, 9:21 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 46 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1968 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
530 WGUS53 KICT 230801 FFWICT KSC077-231500- /O.NEW.KICT.FF.W.0054.190623T0801Z-190623T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Wichita KS 301 AM CDT Sun Jun 23 2019 The National Weather Service in Wichita has issued a * Flash Flood Warning for... Harper County in south central Kansas... * Until 1000 AM CDT Sunday. * At 258 AM CDT, Doppler radar indicated thunderstorms producing heavy rain will be moving across the warned area during the predawn hours. This will be occurring over areas that received heavy rainfall and flooding Saturday evening. Flash flooding is likely. * Some locations that will experience flooding include... Anthony, Harper, Attica, Bluff City, Danville, Waldron, Freeport, Corwin, Runnymede and Crystal Springs. Additional rainfall amounts of one to two inches is possible in the warned area. This extends the previous flash flood warning for Harper county. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780 $$ DARMOFAL
1 follow-up statement
230 WGUS73 KICT 231421 FFSICT Flash Flood Statement National Weather Service Wichita KS 921 AM CDT Sun Jun 23 2019 KSC077-231431- /O.CAN.KICT.FF.W.0054.000000T0000Z-190623T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harper KS- 921 AM CDT Sun Jun 23 2019 ...THE FLASH FLOOD WARNING FOR HARPER COUNTY IS CANCELLED... Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3700 9835 3738 9835 3739 9781 3700 9780 $$ KETCHAM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:46 AM CDT, 15 minutes earlier.
Area forecast discussion, Jun 23, 2:46 AM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Wichita KS 246 AM CDT Sun Jun 23 2019 .SHORT TERM...(Today through Tuesday night) Issued at 238 AM CDT Sun Jun 23 2019 Latest surface analysis reveals a weak surface low near the Hutchinson area with a frontal boundary extending from north central Kansas southward into western Oklahoma. Convection has developed in the vicinity of this low and boundary, and is expected to continue over the next several hours. Additionally, in western Kansas storms have clustered into a band and are expected to continue to organize and track eastward across south central and eventually southeast Kansas throughout the rest of the early morning hours this morning. Latest CAMS also support this thinking, showing a multi-cell cluster of storms pushing through the area through mid-morning. RAP mesoscale environmental analysis from south central Kansas this morning reveals MUCAPE of around 1900J/kg and effective bulk wind difference (EBWD) as high as 30-45kts. Additionally, 700-500mb lapse rates in the vicinity of 7C/km, along with significant hail parameter around 1.0 and LHIP forecast to range anywhere from 5 to 11 all will be supportive of a scattered large hail threat with some very large hail up to around 2+ inches in diameter not out of the question in spots. Meso-analysis reveals a more marginal damaging wind threat, though modest DCAPE and SBCAPE along with a more linear storm mode will support at least some scatted wind gusts up to around 60mph+ or so. As a result, a severe thunderstorm watch remains in effect through mid-morning across south central and southeast Kansas. Perhaps the most notable threat, however, will be the potential for heavy rainfall and flash flooding. Model precipitable water (PW) values ranging from 1.75-1.90 are well above the 90th percentile of climatology. Additionally, a favorable environment for training storms and very large amounts of moisture transport at both 925mb and 850mb all support efficient rain makers. Given the increasing concern for flood and flash flood potential across the forecast area, QPF through 18z today was increased across portions of the forecast area and trended towards the latest WPC QPF guidance. A flash flood watch remains in effect through this evening. During the day today, the cold front is expected to progress eastward to be located across southeast Kansas. Thinking that lingering showers and storms will be in the vicinity most of the day today, but given the worked-over environment, thinking that the severe threat will wane sometime during the morning this morning. However, there will likely be some recovery throughout the day, with very large amounts of instability in southeast Kansas by this afternoon and evening. Therefore, think severe convective development will re-ignite along the front in southeast Kansas later today. The good news is that this convection should be fairly short-lived before tracking eastward out of the forecast area late evening and overnight tonight. Once again, the main threats will be large hail and damaging wind gusts. Flooding and heavy will remain a concern until convection exits southeast Kansas. Depending on exactly how much rain falls and where, river flooding will likely increase across the area today as well. Be on the lookout for the latest river flood warnings and statements or the latest. In the wake of this exiting front, high pressure is expected to build into the region from southeast Colorado and southwest Kansas, drying things back out for the day on Monday. Temperatures today and tomorrow will be below climo given the cold front and fairly widespread showers and storms. Current thinking is that highs will struggle to reach the mid 80s area-wide today, though central Kansas should remain only in the mid-70s. Temperatures will likely rebound a little tomorrow, with a weak westerly flow regime returning to the area. Tuesday will likely remain mostly dry as well, though models do indicate that a quick-hitting shortwave moving across the Central Plains could bring brief showers and storms to the area during the evening, though confidence in this remains low at this time. .LONG TERM...(Wednesday through Saturday) Issued at 238 AM CDT Sun Jun 23 2019 Heading into the middle of the week, temperatures will rebound to near-normal values with afternoon highs reaching back into the low to mid-90s. By Wednesday and Thursday, mid- and upper level ridging returns, which will mostly keep central, south central, and southeast Kansas dry throughout the remainder of the week. A spotty hit-or-miss shower or storm cannot be completely ruled out, but the chances are low at this time. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1140 PM CDT Sat Jun 22 2019 Showers and thunderstorms continue to impact portions of south central and much of southeast KS late this evening while post- frontal MVFR cigs were impacting portions of central and much of western Kansas. The HRRR in addition to other CAMs continue to suggest that another line of storms entering southwest Kansas will race eastward impacting central and eastern KS late tonight. Although a few strong or marginally severe storms will remain possible, heavy rain and flooding may become the primary threats. Flight categories will be reduced under the heaviest activity with IFR/LIFR likely. Improving flight categories are anticipated by 15Z or sooner as the activity drifts east of the area. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 82 59 82 63 / 40 20 10 0 Hutchinson 80 57 82 63 / 40 20 10 0 Newton 81 58 81 63 / 60 20 10 0 ElDorado 81 59 81 63 / 50 20 10 0 Winfield-KWLD 82 60 82 63 / 50 20 10 0 Russell 73 53 82 61 / 40 20 10 0 Great Bend 74 54 82 62 / 40 10 10 0 Salina 79 57 83 64 / 50 20 10 0 McPherson 80 56 82 63 / 40 20 10 0 Coffeyville 83 63 82 63 / 60 50 10 10 Chanute 82 62 81 63 / 60 40 10 10 Iola 82 61 81 63 / 70 40 10 10 Parsons-KPPF 82 62 82 63 / 60 50 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for KSZ047>053-067>072- 082-083-091>096-098>100. && SHORT TERM...TAV LONG TERM...TAV AVIATION...MWM
Hazardous weather outlook, Jun 22, 3:06 PM CDT, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 306 PM CDT Sat Jun 22 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-232015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 306 PM CDT Sat Jun 22 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Scattered to numerous thunderstorms are expected late this afternoon and this evening, especially across southern Kansas. Storms are likely to be severe. The main threats in strongest storms will be hail up to around two inches in diameter and damaging winds to 70 mph, though a brief tornado cannot be ruled out during the afternoon hours. In addition to the severe weather threat, flash flooding will be possible as thunderstorms that develop are likely to produce very heavy rainfall rates. Rises along area rivers are also possible. A flash flood watch has been issued for most of the area for this flooding threat. River flooding is ongoing along the Cow Creek across portions of Rice and Reno counties. Please refer to the latest flood warnings and statements for the most up to date information. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe storms are expected again Sunday afternoon and evening, especially in southeast Kansas. Similar to Saturday, the main threats will be hail up to around 2 inches in diameter, wind gusts to 70mph, and flash flooding. A brief tornado cannot be ruled out. The flash flood watch extends until Sunday night. River flooding will likely continue through at least Sunday along the Cow Creek across portions of Rice and Reno counties. See the latest flood warnings and statements for the most up to date information. A slight chance of thunderstorms will be possible on Tuesday evening, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ TAV/Ketcham
In the hours before
Special weather statement, Jun 23, 12:43 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
1243 AM CDT Sun Jun 23 2019
KSZ053-070-230600-
Greenwood KS-Chase KS-
1243 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Greenwood County in southeastern Kansas...
Southeastern Chase County in east central Kansas...
* Until 100 AM CDT.
* At 1240 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 13 miles south of Cottonwood
Falls...moving northeast at 30 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Matfield Green.
LAT...LON 3817 9636 3817 9618 3806 9649 3821 9661
3838 9636
TIME...MOT...LOC 0542Z 237DEG 28KT 3818 9648
BUTLERSpecial weather statement, Jun 23, 12:44 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
1244 AM CDT Sun Jun 23 2019
KSZ070-230615-
Greenwood KS-
1244 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Central Greenwood County in southeastern Kansas...
* Until 115 AM CDT.
* At 1242 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northwest of Eureka...moving
northeast at 30 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Hamilton, Eureka City Lake, Thrall and Eureka Airport.
LAT...LON 3781 9643 3790 9650 3812 9625 3793 9596
3792 9596
TIME...MOT...LOC 0544Z 237DEG 28KT 3790 9639
BUTLERSpecial weather statement, Jun 23, 12:56 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
1256 AM CDT Sun Jun 23 2019
KSZ047>051-067-230630-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Barton KS-Saline KS-
1256 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Ellsworth County in central Kansas...
Northwestern Reno County in south central Kansas...
Rice County in central Kansas...
Northwestern McPherson County in central Kansas...
Southeastern Barton County in central Kansas...
Saline County in central Kansas...
* Until 130 AM CDT.
* At 1254 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Salina to near Raymond...and moving northeast at 15 mph.
* Hail up to the size of nickels...and wind gusts up to 50 mph will
be possible with these storms.
* Locations impacted include...
Salina, Lyons, Sterling, Kanopolis, Marquette, Little River, Chase,
Assaria, Geneseo, Brookville, Smolan, Alden, Lorraine, New Cambria,
Raymond, Falun, Glendale, Frederick, Salina Airport and Silica.
LAT...LON 3896 9738 3883 9737 3797 9847 3826 9847
3826 9866 3887 9797 3887 9793 3891 9793
3896 9787
TIME...MOT...LOC 0555Z 201DEG 13KT 3883 9769 3822 9841
BUTLERSpecial weather statement, Jun 23, 1:30 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Wichita KS
130 AM CDT Sun Jun 23 2019
KSZ047>051-067-082-230700-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Barton KS-Saline KS-
Kingman KS-
130 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Ellsworth County in central Kansas...
Western Reno County in south central Kansas...
Rice County in central Kansas...
Western McPherson County in central Kansas...
Southeastern Barton County in central Kansas...
Saline County in central Kansas...
Northwestern Kingman County in south central Kansas...
* Until 200 AM CDT.
* At 129 AM CDT...National Weather Service Doppler radar was tracking
strong thunderstorms with locally heavy rainfall along a line
extending from near New Cambria to near Zenith...and moving
northeast at 20 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Salina, Mcpherson, Lyons, Lindsborg, Sterling, Nickerson,
Kanopolis, Marquette, Little River, Chase, Arlington, Assaria,
Gypsum, Turon, Geneseo, Brookville, Sylvia, Smolan, Alden and
Windom.
LAT...LON 3896 9738 3867 9737 3763 9846 3826 9847
3826 9865 3896 9786
TIME...MOT...LOC 0630Z 226DEG 19KT 3886 9754 3798 9845
BUTLERSpecial weather statement, Jun 23, 2:00 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wichita KS
200 AM CDT Sun Jun 23 2019
KSZ048>052-067-068-082-230730-
Ellsworth KS-Reno KS-Rice KS-McPherson KS-Harvey KS-Marion KS-
Saline KS-Kingman KS-
200 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Ellsworth County in central Kansas...
Reno County in south central Kansas...
Rice County in central Kansas...
McPherson County in central Kansas...
Western Harvey County in south central Kansas...
Northwestern Marion County in central Kansas...
Saline County in central Kansas...
Northwestern Kingman County in south central Kansas...
* Until 230 AM CDT.
* At 158 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
west of Durham to 5 miles southeast of South Hutchinson...and
moving northeast at 30 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Salina, Hutchinson, Mcpherson, Lyons, Hesston, Lindsborg, Kingman,
Hillsboro, South Hutchinson, Sterling, Moundridge, Inman, Buhler,
Haven, Nickerson, Burrton, Galva, Canton, Pretty Prairie and
Marquette.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.
LAT...LON 3896 9738 3861 9737 3861 9693 3858 9693
3791 9766 3791 9770 3787 9770 3780 9778
3750 9846 3820 9847 3896 9769
TIME...MOT...LOC 0700Z 222DEG 24KT 3852 9739 3800 9785
BUTLERSpecial weather statement, Jun 23, 2:30 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Wichita KS
230 AM CDT Sun Jun 23 2019
KSZ051-052-067>069-083-230800-
Reno KS-Butler KS-McPherson KS-Harvey KS-Marion KS-Sedgwick KS-
230 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Reno County in south central Kansas...
Northwestern Butler County in south central Kansas...
Eastern McPherson County in central Kansas...
Harvey County in south central Kansas...
Marion County in central Kansas...
Northwestern Sedgwick County in south central Kansas...
* Until 300 AM CDT.
* At 228 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Durham to near Goessel to near Haven...and moving east at 30 mph.
* Wind gusts up to 50 mph will be possible with these storms.
* Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
Hesston, Maize, Hillsboro, Halstead, Marion, North Newton,
Moundridge, Sedgwick, Colwich, Haven, Peabody, Burrton, Garden
Plain and Mount Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.
LAT...LON 3767 9781 3773 9781 3773 9791 3783 9807
3827 9755 3861 9745 3861 9693 3852 9693
3852 9682 3851 9682 3808 9685 3754 9760
TIME...MOT...LOC 0729Z 287DEG 26KT 3852 9725 3818 9732 3786 9774
BUTLERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:17 PM CDT | Special Weather Statement | ICT | Harper | 28 min |
| Jun 22, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 65 min |
| Jun 22, 7:46 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 7:53 PM CDT | River Flood Warning | ICT | Marion | 48 hr |
| Jun 22, 8:04 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 56 min |
| Jun 22, 8:12 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Jun 22, 8:19 PM CDT | Special Weather Statement | ICT | Chase | 41 min |
| Jun 22, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood, Sedgwick, Sumner | 43 min |
| Jun 22, 8:56 PM CDT | River Flood Warning | ICT | McPherson, Saline | 63 hr |
| Jun 22, 8:57 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Jun 22, 8:58 PM CDT | River Flood Warning | ICT | Saline | 3 days |
| Jun 22, 9:21 PM CDT | Special Weather Statement | ICT | Harvey | 24 min |
| Jun 22, 9:29 PM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 31 min |
| Jun 22, 9:37 PM CDT | Special Weather Statement | ICT | Elk | 23 min |
| Jun 22, 10:06 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| Jun 22, 11:00 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson | 30 min |
| Jun 22, 11:08 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jun 22, 11:13 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jun 22, 11:30 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 11:33 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson, Woodson | 57 min |
| Jun 23, 12:36 AM CDT | Special Weather Statement | ICT | Greenwood | 9 min |
| Jun 23, 12:43 AM CDT | Special Weather Statement | ICT | Chase | 17 min |
| Jun 23, 12:44 AM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| Jun 23, 12:47 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 43 min |
| Jun 23, 12:51 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| Jun 23, 12:56 AM CDT | Special Weather Statement | ICT | Rice, Saline | 34 min |
| Jun 23, 1:30 AM CDT | Special Weather Statement | ICT | Rice, Saline | 30 min |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Wilson | 38 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 48 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery | 19 hr |
| Jun 23, 2:00 AM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice, Saline | 30 min |
| Jun 23, 2:11 AM CDT | River Flood Warning | ICT | Chase | 65 hr |
| Jun 23, 2:30 AM CDT | Special Weather Statement | ICT | Harvey, Marion, Sedgwick | 30 min |
| Jun 23, 2:41 AM CDT | River Flood Warning | ICT | Butler | 47 hr |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Cowley | 5 days |
| Jun 23, 2:51 AM CDT | River Flood Warning | ICT | Sumner | 54 hr |
| Jun 23, 3:02 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 58 min |
| Jun 23, 3:03 AM CDT | Special Weather Statement | ICT | Chase, Marion | 57 min |
| Jun 23, 3:04 AM CDT | River Flood Warning | ICT | Reno, Rice | 24 hr |
| Jun 23, 3:05 AM CDT | Special Weather Statement | ICT | Harvey | 25 min |
| Jun 23, 3:17 AM CDT | Tornado Warning | ICT | Harper | 14 min |
| Jun 23, 3:32 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno | 9 hr |
| Jun 23, 3:39 AM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| Jun 23, 3:52 AM CDT | Special Weather Statement | ICT | Harper | 38 min |
| Jun 23, 4:03 AM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| Jun 23, 4:04 AM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| Jun 23, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sedgwick, Sumner | 59 min |
| Jun 23, 4:42 AM CDT | Tornado Warning | ICT | Cowley, Sumner | 33 min |
| Jun 23, 4:55 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 50 min |
| Jun 23, 4:58 AM CDT | Tornado Warning | ICT | Butler, Sedgwick | 34 min |
| Jun 23, 5:13 AM CDT | Tornado Warning | ICT | Butler, Cowley | 47 min |
| Jun 23, 5:30 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 45 min |
| Jun 23, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 58 min |
| Jun 23, 5:50 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 40 min |
| Jun 23, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 68 min |
| Jun 23, 6:40 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Montgomery | 6 hr |
| Jun 23, 6:55 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 50 min |
| Jun 23, 7:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 16 min |
| Jun 23, 8:23 AM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Jun 23, 8:27 AM CDT | River Flood Warning | ICT | Butler, Cowley | 14 hr |
| Jun 23, 8:40 AM CDT | River Flood Warning | ICT | Cowley | 14 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Sedgwick | 44 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno | 18 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 3 days |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick | 13 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 48 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Allen, Neosho | 54 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Neosho | 11 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Labette, Neosho | 41 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 56 hr |
| Jun 23, 11:39 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno, Rice, Saline | 71 hr |
| Jun 23, 1:48 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 24 hr |
| Jun 23, 2:02 PM CDT | River Flood Warning | ICT | Butler, Cowley | 13 hr |
| Jun 23, 3:10 PM CDT | River Flood Warning | ICT | Allen | 22 hr |
| Jun 23, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 65 min |
| Jun 23, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 57 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.